I'm sick with the flu, what can I do about my cough and sickness?
I've been using Tylenol ; cough meds are obviously not a choice for me. Thank you!
my2kin; The Tylenol regular is good to help with the aches and such. I looked and for a cough the plain Robitussin or the DM should be fine to take with the trazodone But what you might do is stop by your Pharmacist and tell them what you took before and got so sick from and what would they think you could take with the trazodone if you do get the Robitussin dm make sure you drink a glass of water with it this well help with breaking up what is in your chest the DM is a cough suppressant to help you get some rest and there is not enough in there to bother you but you are very sensitive to meds As you know the flu is a thing that has to run its course this stuff just helps with the symptoms of the flu but make sure you, at least, drink extra water it is a natural expectorant for you.Please remember that this is not from the Dayquil you took a couple days ago now you are dealing with the flu itself dear so try and rest up some.you figure normal flu is from 7 to 10 days. Or give the doctor a call. Let her know you had a bad reaction from the Dayquil what else can you take with the Trazodone and the unison right I'm a bit confused today but I believe those are the two medication you're taking at night.and I just want to stress that you well be looking for bad symptoms from whatever you are taking. But we both know this is the symptoms of the flu. hope this makes enough sense to you.and you get to feeling better very soon.
my2kin04; Last thing I just want you to know if in dought at all check with the pharmacist so buy the Robitussin DM or if the Pharmacist has a better idea that is fine don't be shy we are there to help you. My2; I have forgotten your real name but it's good if you keep using this too. I want to say I feel I have gotten to know a bit of you and by no means at all do I mean to hurt your feelings or anything when I say something like I do in the post Like if someone is going to have a reaction from something you well be the one.I had lots of customers that were the same way please don't take that personal because the mind is a very strong organ and we may not even know it but we are looking for a reason not to take something.etc.none of us like to take medicine but you are a bit sensitive to medications. In fact if you do get the Robitussin I was going to say to take 1/2 of what the directions say to start and if you wake up with a cough and such take the other half of the dose.when someone is a bit sensitive to medications its best to take less than have to deal with the full dose because you can always take the other half of the dose but you can't untake it.lol, hope you get to feeling better very Soon your friend Chuck1957 Please let me know how you're doing REST even if it is on the couch watching TV.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jan 2013 • 4 answers
Updated 14 Nov 2014 • 1 answer
Updated 4 Sep 2015 • 1 answer
Updated 19 Oct 2017 • 1 answer
Updated 6 Feb 2018 • 2 answers